advertisement
Question
Posted by: Igsaan | 2011/09/11

overdose

overdose od adcoprolief taken what should be administered

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Igsaan

If you have overdosed on a product containing paracetamol, you should rush to your nearest emergency room. There is medication that can be taken but it will have to be administered in a hospital. It is imperative to treat a paracetamol overdose, as it will affect your liver and can possibly lead to liver failure in the long run.

Regards




Dr Anrich

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement